# SDR SWIA202055036

- Difficulty date: November 7, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL BETWEEN FS 444 AND FS 495.98 IS CORRODED.  C-CHECK RO 12/30/2020.  INSTALLED SEAT RAIL BETWEEN FS 444 AND FS 495.98, IAW AMM TASK.
